# SDR A6WA201040457

- Difficulty date: June 16, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skid
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SKID ASSY CHAFED BY DRAIN LINE, REPOSITIONED DRAIN LINE.  REPAIRED SKID IAW REO 601R-49-12-008.
